# SDR AALA202404049604

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 18,972 hours, 8,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Aft Lt Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: AFTER TAKEOFF AROUND 19000 FLIGHT ATTENDANTS INFORMED US THAT THE AFT LEFT DOOR HANDLE WAS MOVING UP AND COULD NOT BE KEPT DOWN; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. CLEANED AND LUBED L2 DOOR CAM LOCKS AND HINGES, PER AMM 12-25-12. PERFORMED PRESSURIZATION TEST, PER AMM 21-31-00, NO DEFECTS AND LEAKS NOTED, DOOR HANDLE STAYED IN CLOSED POSITION.
